# SDR AALA20130422001

- Difficulty date: April 21, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N468AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49598
- Aircraft time: 70,486 hours, 37,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS FROM ROWS 7 TO ROW 11 INOPERATIVE.  RESEATED BATTERY PACK FOR CEILING EMERGENCY LIGHTS FROM ROWS 7 TO 11.  OPS CHECK NORMAL.
